6 Common Chemotherapy Side Effects

shutterstock_283544096-1 2. Digestive System The strength of chemotherapy drugs can often cause nausea and vomiting that can then cause mouth ulcers and sores. In addition, many patients get diarrhea or constipation that can lead to appetite loss and subsequent weight loss. Here's a Q&A with an oncologist about chemotherapy for breast cancer.
Subscribe or to access all post and page content.

2 comments

  1. Evelyn says:

    One bad side effect of chemo for breast cancer patients is closing of your tear ducts. I confronted oncologist- said they didn’t know. Called opthamologist and he said it is quite common for cancer patients. He said if I had started on the eye drops b4 I started chemo I wouldn’t have had the problem. Tears going down your face. He had to clip my tear ducts to open them again. Wasn’t sure it would work but it did- thank goodness.

    • Tim Bossie says:

      Hi Evelyn. Thank you for sharing that experience with our readers and we are glad that you were able to get some help with this.

Leave a Comment

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.